Posted by Vicki
on March 09, 2000 at 10:03:10:
In Reply to: Re: Coming off of Dilatin...and Scared!! posted by Richard on February 28, 2000 at 13:08:50:
Good Luck!!! I have been on Dilatin for 13 years. When I was 17 I was seizure free and had normal EEG. My doctor tried to take me off slowly. At the time I was on 400 mg per day. I was fine until I got to 50 mg. Then I had another seizure. Unlike the others, I had an auora with this one. I got nerves and shaky - like my sugar levels had dropped very fast. I am considering trying it again. I am now back down to 200 mg a day.Good Luck and be careful
: : I recently went through a 24 hour EEG, which confirmed that I no longer have seizure activity. This is a major plus!
: : So, my doctor informs me that I can come off of the dilatin now, and of course I want to.
: : Each day I take 2 pills @ 100mg each, and I've come to notice that this is a low dosage compared to most. But anyway, my main concern now is: are there any side effects or any weird sensations tha I may incur?? If anyone out there has any input to this, please let me know as well. Thank you so much!!
: Coming off slowly is important. Dilantin comes in 30 mg. capsules which allows for gentle tapering. Good luck!